Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/56211
Title: Application of Meshless Local Petrov-Galerkin Methods in electromagnetics
Authors: Ho, SL 
Yang, SY
Wong, HC
Machado, JM
Issue Date: 2001
Source: The 13th COMPUMAG Conference on the Computation of Electromagnetic Fields, France, July 2001, v. 3, p. 110-111 How to cite?
URI: http://hdl.handle.net/10397/56211
Appears in Collections:Conference Paper

Show full item record

Page view(s)

39
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.